# SDR YENA200629

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 198 hours, 91 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Card
- Part number: 1855A000003
- Part serial: 000325
- Condition: Failed
- Location: Nlg Steering
- Part time: 198 hours, 91 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN LANDING GEAR SELECTED DOWN CREW RECEIVED THE AMBER STEER FAIL EICAS MESSAGE.  CREW RAN QRH 12-9.  RECYCLED GEAR TWICE AND EACH TIME THE CREW RECEIVED MESSAGE.  LANDING UNEVENTFUL.  AFTER LANDING CREW RECEIVED BRAKE LT/RT FAILURE EICAS MESSAGE.  ONCE A/C CAME TO A STOP, CREW NOTED NORMAL DECELERATION ON ROLL OUT.  T/S TO SCM MAU2 HARDWARE.  R & R STEERING CONTROL MODULE CARD AT MAU2 IAW AMM 32-53-01.  PERFORMED TARGET UPLOAD OF LRM IAW AMM 45-45-00, OPS GOOD.  SYSTEM DIAGNOSTIC OK.  EICAS CLEAR.  PERFORMED OPERATIONAL/FUNCTIONAL CHECK OF THE A/C STEERING.  ALL WORK DONE IAW MM 32-52.  EICAS CLEAR, NO DEFECT NOTED.  RETURN A/C TO SERVICE.
